MathSciNet Relay Station
MathSciNet bibliographic data
MR1380810 (96k:62071) 62F15
Green, Peter J. Reversible jump Markov chain Monte Carlo computation and Bayesian model determination. Biometrika 82 (1995), no. 4, 711–732.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement